Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Can radiation therapy cause a temporary increase in BP ?

Can radiation therapy cause a temporary increase in BP ? I was diagnosed w/DCIS, had a lumpectomy and now just started radiation..My BP has always been very good/normal. 105/65 --107/70. now it is at 138/85 and sometimes a little higher. could it just be the stress of surviving this recent cancer scare ? Any comments would help. Thanks- Erin
Asked On : Thu, 5 May 2011
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Hello and welcome to healthcare forum.
Radiation does not such side effect like rise in blood pressure.
The other possibility you are thinking that it can be associated with stress of such major disease and surgery suppose to be a cause.
Just have patience, take healthy diet and proper rest, and continue your radiotherapy sessions.
Best of luck.
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor